advertisement
Question
Posted by: Alison | 2010/07/27

pregnant, super senstitive red face.

hi

I am 8 months pregnant. My skin has become super sensidised (its always been fair and sensitive) but have broken out in spots and my face feel hot and inflamed. What hormones cause this, and is there any product that can sooth/help the skin?

Also, we got pregnant very easily and the pill hurts my stomache(creates acid?), could you recommend a contraception that won''t mess with the stomach?

thank you
Alison

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Contraceptive options are the injectable or IUCD.
A red face is not a usual effect of pregnancy. You may have a skin problem and should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/31

Contraceptive options are the injectable or IUCD.
A red face is not a usual effect of pregnancy. You may have a skin problem and should see your doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement